# SDR ASAA2015111213866

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STRUCTURE, RT TRANSITION PANEL HAS CORROSION ON UPPER SURFACE MARKED BS 500G-BS 500I.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 57-10-02 ORIG MATERIAL .040 IAW SRM 53-30-53, MAT LOSS .025 REMAINING .015 OUT OF LIMITS IAW SRM 53-00-53.  REMOVED DAMAGE IAW SRM 53-00-53-2R-5 MATERIAL ID FOR REPAIR BAC1486-444 IAW SRM 53-00-53, PO 849592.5, FAB SIDE PLATE AND SIDE PLATE SPLICE IAW SRM 53-00-53 ALODINED PARTS IAW SRM 51-20-01 PRIMED PARTS IAW SOPM 20-41-02 INSTALLED REPAIR IAW DWG 143A7500 AND SRM 51-40-02, REMOVED DOT A483 .
